Recent Issues
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
In  Forthcoming  Issues
The $A_\infty$-structure of the index map

Oliver Braunling, Michael Groechenig, Jesse Wolfson

Droites sur les hypersurfaces cubiques

Jean-Louis Colliot-Thélène

Localization C*-algebras and K-theoretic duality

Marius Dădărlat, Rufus Willett, Jianchao Wu

Almost complex structures on connected sums of complex projective spaces

Oliver Goertsches, Panagiotis Konstantis

Segal operations in the algebraic $K$-theory of topological spaces

Thomas Gunnarsson, Ross Evon Staffeldt

On the K-theory coniveau epimorphism for products of Severi-Brauer varieties

Nikita A. Karpenko, Eoin Mackall

The slice spectral sequence for singular schemes and applications

Amalendu Krishna, Pablo Pelaez

Hecke modules for arithmetic groups via bivariant K-theory

Bram Mesland, Mehmet Haluk Şengün

+ On the Farrell-Jones conjecture for algebraic K-theory of spaces: the Farrell-Hsiang method

Mark Ullmann, Christoph Winges

K-theory, local cohomology and tangent spaces to Hilbert schemes

Sen Yang